# SDR ASAA2022091940029

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 52,157 hours, 15,583 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Intermittent
- Location: Heading Knob
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING KNOB SLEWS INTERMITTENTLY. GROUNDED - YES.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL AND OPS CHECK GOOD IAW ASA B737-800 AMM 22-11-34.
